# SDR CALA2017110603963

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 51,763 hours, 22,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN REMAINS ILLUMINATED FOR ENTIRE TIME IN EXIT ROW RESET CIDS. PERFORMED CIDS SYSTEM TEST. NO FAULTS. NO PREVIOUS L EG FAULTS. ACCOMPLISHED OPERATIONAL TEST OF THE EMERGENCY LIGHTS . PER AMM 33-51-00-710-001-A. SYSTEM CHECK NORMAL. OPERATED EMERGENCY LIGHTS FROM FLIGHT DECK AND AFT CABIN. ALL LIGHTS TURN ON AND OFF NORMALLY.
